# SDR MASA2018032313083

- Difficulty date: March 23, 2018
- Submitted: March 24, 2018
- Operation: Air carrier
- Aircraft: N947LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15116
- Aircraft time: 19,134 hours, 17,631 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROWS 3, 12, 13 EMERG EXIT SIGNS INOP.  REPLACED NR 3 BATTERY PACK.
